# SDR SWIA2020033049697

- Difficulty date: February 8, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 2612 · Fire Detection
- Part: Support Bracket
- Condition: Cracked
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 TAIL PIPE FAIRING FIRE LOOP SUPPORT BRACKET CRACKED        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED #1 TAIL PIPE FIRE LOOP SUPPORT BRACKET IAW BOMBA CMM.
